Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A procedure for determination of the exponential stability of certain differential-difference equations


Author: R. Datko
Journal: Quart. Appl. Math. 36 (1978), 279-292
MSC: Primary 34K20
DOI: https://doi.org/10.1090/qam/508772
MathSciNet review: 508772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain continuity properties of the spectra of linear autonomous differential-difference equations which depend on a parameter are developed. These results are used to obtain a practical criterion for determination of the exponential stability of these systems.


References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, Almost periodic functions, Dover Publications, Inc., New York, 1955. MR 0068029
  • [2] Harald Bohr, Collected Mathematical Works. Vol. I. Dirichlet series. The Riemann zeta-function. Vol. II. Almost periodic functions. Vol. III. Almost periodic functions (continued). Linear congruences. Diophantine approximations. Function theory. Addition of convex curves. Other papers. Encyclopædia article. Supplements, Dansk Matematisk Forening, København, 1952 (Italian). MR 0057790
  • [3] Richard Datko, Representation of solutions and stability of linear differential-difference equations in a Banach space, J. Differential Equations 29 (1978), no. 1, 105–166. MR 0486927, https://doi.org/10.1016/0022-0396(78)90043-8
  • [4] Richard Datko, The stabilization of linear functional differential equations, Calculus of variations and control theory (Proc. Sympos., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1975; dedicated to Laurence Chisholm Young on the occasion of his 70th birthday), Academic Press, New York, 1976, pp. 353–369. Math. Res. Center, Univ. Wisconsin, Publ. No. 36. MR 0421794
  • [5] L. E. Èl′sgol′ts and S. B. Norkin, Introduction to the theory and application of differential equations with deviating arguments, Academic Press [A Subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1973. Translated from the Russian by John L. Casti; Mathematics in Science and Engineering, Vol. 105. MR 0352647
  • [6] Jack Hale, Theory of functional differential equations, 2nd ed., Springer-Verlag, New York-Heidelberg, 1977. Applied Mathematical Sciences, Vol. 3. MR 0508721
  • [7] Daniel Henry, Linear autonomous neutral functional differential equations, J. Differential Equations 15 (1974), 106–128. MR 0338520, https://doi.org/10.1016/0022-0396(74)90089-8
  • [8] S. Saks and A. Zygmund, Analytic functions, Elsevier Publishing Co., New York, 1971

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K20

Retrieve articles in all journals with MSC: 34K20


Additional Information

DOI: https://doi.org/10.1090/qam/508772
Article copyright: © Copyright 1978 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website